I just got a new prescription for gabapentin 300 mg capsules. I need to start taking it 1-2 b4 bedtime then 1 -3 during the daytime since I have a hard time sleeping from burning,shooting,and numbness coming from my neck and radiating all the way down my fingers. This condition doesn't want to go away. I am willing to try this drug even though one of the side effects is weight gain as at my age i can't afford to can anyone relate ?
I'm presently taking Gabapentin 1800 mgms... 6 capsules - daily. I have put on some weight, prob. pills plus not exercising as much as I used to. I guess if I'm getting some relief from the pills I'll just have to try harder with my diet and exercise, I see my dr. this week, hoping I can take a higher dose and then may be able to exercise more? Good luck...
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does lyric cause weight gain? I've been on it for 2yrs.now and have put on 20 pds.since starting it?
Posted 2 May 2010 • 1 answer
Posted 24 May 2011 • 12 answers
Hi, can anyone relate to this please? I have been taking Gabapentin for 6 weeks now for nerve pain,?
Posted 10 Feb 2014 • 6 answers
Posted 15 Apr 2016 • 3 answers
Posted 14 Dec 2016 • 3 answers